He Blames It on Pills (16 pics)

Posted in RANDOM       19 Sep 2012       28289       18 GALLERY VIEW



William McKee, a 38-year-old software engineer and a father of 5-year-old kid, had been living a normal life until he started to take pills against hair loss.

 

McKee claims that baldness treatment had minimal effect on hair growth. Instead, the man’s chest began to soften until it turned into noticeable ‘breasts,’ his hips became wider, the shoulders rounded and eventually McKee began feeling like a woman. Now William goes by the name ‘Mandi,’ wears wigs and tight dresses and is only attracted to men. Mandi blames her change on drugs but can’t file a lawsuit to the company that owns the brand because she was using the generic version of the pills from Indian manufacturer.


Credits:  www.facebook.com
18   Comments ?
4
1.
Fort 9 year s ago
Yeah, sure. The pills. If I noticed that my breast is growing because of the pills, I'd stop taking them. Or I'd ask someone for help if i felt like i couldn't stop. Come on.
       
8
2.
Mr. Ree 9 year s ago
The pills made him want to dress like a woman and suck cocks?

I'm sure most of the Mr. Ree impersonators on this website would like to get a hold of some of those pills...
       
4
3.
Mr. Ree 9 year s ago
I on the other hand would like to get a hold of a penis.
       
2
4.
Figure 9 year s ago
Once more Izi's fetish.
       
-2
5.
RaidenDSI 9 year s ago
What a fagot! No one with even half a brain would believe that. This retard is just a messed up in the head worthless fag that thinks it's(I don't dare call these things he or she) supposed to be something other than it's not. This piece of trash needs Jesus Christ.
       
0
6.
Intact 9 year s ago
I think u need some Jesus cause u sound very hateful. god don't like ugly.
       
0
7.
Krull777 9 year s ago
3 words...dis, gust, ing
       
1
8.
John 9 year s ago
Never buy Indian cheap stuff.
       
5
9.
Driver 9 year s ago
i laughed so hard i almost shit myself, what a homo
       
0
10.
Gallinazo 9 year s ago
"The pills made him want to dress like a woman and suck cocks? "

Yeah Mr. Ree, seems like it did. Unlike you he HAD TO take pills.
       
1
11.
HUGE 9 year s ago
He seems to be happy with his new condition. Shouldn't he thank the pills instead?
       
1
12.
Delicious 9 year s ago
He looks like Andy Dick. Hilarious!
       
0
13.
Raccoon 9 year s ago
#10 they took the pills too I guess. lol what a fag
       
0
14.
Oksana 9 year s ago
I am very tolerant, but that was my first thought when I saw this picture. I only feel sorry for his wife and particularly his son. Kids are so cruel at the age
       
1
15.
aaazzz 9 year s ago
Acting like a girl dosn't make you one. NO !!!
       
0
16.
McKee 9 year s ago
But the pills did help him grow hair...
       
2
17.
Undye1 9 year s ago
There is SOME truth in there - but minimal - those hair grow formulae work based on hormones - lesser testosteron makes you more feminine thus your hair will grow (just like it does for women) - cheap drugs however will get you boobs :) - HOWEVER i don't think it can alter your thoughts and make you love dick :)
       
0
18.
werttq 9 year s ago
#5 I guess it was the pills who put the pads there?
       
27353641acute
belayclappingdance3dashdirol
drinksfoolgirl_craygirl_devilgirl_witch
goodgreenheartJC-LOLJC_doubledown
JC_OMG_signkisslaughingman_in_lmocking
mr47_04musicokroflsarcastic
sm_80tonguevishenka_33vomitwassat
yahooshoot

Archives

2022
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
0000

How to comment

•    Don't insult other visitors. Offensive comments will be deleted without warning.

•    Comments are accepted in English only.

•    No swearing words in comments, otherwise such comments will be censored.

•    Your nickname and avatar are randomly selected. If you don't post comments for 7 days, they both are reset.

•    To choose another avatar, click the ‘Random avatar’ link.

random_banner_1